Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feeling lightheaded, headaches, chest pain. Taking preeclampsia and Lisiperol. Should I get an Echocardiogram?

Hello I am a 30 yr old female 6 mths post partum , had preeclampsia and was induced , hemmoraged and had to have a blood transfusion. My blood pressure never regulated after birth so was put n 60 mg Procardia, I haven't felt normal since giving birth I get this weird lightheaded feeling everyday , headaches, chest pain etc, I had an EKG came back normal but I still continue to have this horrible feeling and now they switched me to Lisiperol I feel that's made it so much worse, heart disease is a big issue in my family and my aunt passed at 48 recently of a major heart attack , I know something is wrong I'm not feeling normal ever and this feeling is taking over my life and ability to be a full hands on mom, they also determined its not anxiety nor panic , my question is should I be getting an Echocardiogram? My aunt is a Nurse at Brigham & Woman's on the cardiac unit she says I should be seein a cardiologist it seems to do with the heart
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

I wonder, your description may point to post-partum Depression ?
Also, neurological examination may help to evaluate light headedness......

What is your pressure?
Nothing to worry / There are several classes of drugs and several drugs in each class / The pressure can easily be controlled - with a near normal quality of life... It is a question of time and finding the one that suits you and titrating the dose. Relax; all will be well.

With a bad family history and after 30, it is good to be investigated by a cardiologist....
EKG / HOLTER / ECHOcardiogram / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance.

The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 21 Apr 2013
I find this answer helpful
Internal Medicine Specialist Dr. Omer's  Response
you are post partum and having headache chest pains and high bp
following are your and understand
1.Chronic sinus thrombosis in postpartum era..........your 6 months still...but you are having high bp and headaches and palpitations(personality change)
2.Valvular heart disease aggravated by pregnancy and get an echo and ETT and a you have sudden cardiac death in family
take care
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor